# SDR REXA2018022800171

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 80000
- Aircraft time: 27,053 hours, 24,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT`S FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-61-00,  OPS CHECK GOOD.
